Estimation in single-index panel data models with heterogeneous link functions

Jia Chen, Jiti Gao, Degui Li

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

In this article, we study semiparametric estimation for a single-index panel data model where the nonlinear link function varies among the individuals. We propose using the refined minimum average variance estimation method to estimate the parameter in the single-index. As the cross-section dimension N and the time series dimension T tend to infinity simultaneously, we establish asymptotic distributions for the proposed estimator. In addition, we provide a real-data example to illustrate the finite sample behavior of the proposed estimation method.
Original languageEnglish
Pages (from-to)928 - 955
Number of pages28
JournalEconometric Reviews
Volume32
Issue number8
DOIs
Publication statusPublished - 2013

Cite this